MathSciNet Relay Station
MathSciNet bibliographic data
MR1985614 37F75 (32S65)
Loray, Frank; Rebelo, Julio C. Minimal, rigid foliations by curves on $\Bbb C\Bbb P^n$. J. Eur. Math. Soc. (JEMS) 5 (2003), no. 2, 147–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement